Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Jackson, MS

February 7, 2017Attala County, Choctaw County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 5:18 PM CST for Attala County, Choctaw County, Winston County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2017, 5:18 PM CST (23:18 UTC)
Expired
Feb 7, 2017, 6:15 PM CST
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Attala County, MS, Choctaw County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS54 KJAN 072318
SVRJAN
MSC007-019-159-080015-
/O.NEW.KJAN.SV.W.0075.170207T2318Z-170208T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
518 PM CST TUE FEB 7 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Attala County in central Mississippi...
  South central Choctaw County in central Mississippi...
  Southwestern Winston County in east central Mississippi...

* Until 615 PM CST

* At 518 PM CST, a severe thunderstorm was located 9 miles east of
  Hesterville, or 10 miles northeast of Kosciusko, moving southeast
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* this severe thunderstorm will remain over mainly rural areas of
  northeastern Attala...south central Choctaw and southwestern
  Winston Counties, including the following locations: Ethel and
  Mccool.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CST for east central
Mississippi.

LAT...LON 3314 8966 3325 8947 3310 8909 3293 8930
TIME...MOT...LOC 2318Z 299DEG 25KT 3319 8949 

HAIL...1.00IN
WIND...60MPH
 
$$

22
2 follow-up statements
784 
WWUS54 KJAN 072336
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
536 PM CST TUE FEB 7 2017

MSC007-019-159-080015-
/O.CON.KJAN.SV.W.0075.000000T0000Z-170208T0015Z/
Attala MS-Choctaw MS-Winston MS-
536 PM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR EAST CENTRAL ATTALA...SOUTH CENTRAL CHOCTAW AND SOUTHWESTERN
WINSTON COUNTIES...

At 536 PM CST, a severe thunderstorm was located 11 miles north of
Zama, or 14 miles east of Kosciusko, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of east
central Attala...south central Choctaw and southwestern Winston
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3316 8946 3321 8939 3310 8909 3298 8924
TIME...MOT...LOC 2336Z 297DEG 24KT 3313 8936 

HAIL...1.00IN
WIND...60MPH
 
$$

22
709 
WWUS54 KJAN 080009
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
609 PM CST TUE FEB 7 2017

MSC007-019-159-080018-
/O.EXP.KJAN.SV.W.0075.000000T0000Z-170208T0015Z/
Attala MS-Choctaw MS-Winston MS-
609 PM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATTALA...SOUTH
CENTRAL CHOCTAW AND SOUTHWESTERN WINSTON COUNTIES WILL EXPIRE AT 615
PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3316 8946 3321 8939 3310 8909 3298 8924
TIME...MOT...LOC 0008Z 290DEG 21KT 3310 8920 

$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 4:45 PM CST, 33 minutes earlier.

Area forecast discussion, Feb 7, 4:45 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
445 PM CST Tue Feb 7 2017

...SEVERE WEATHER POTENTIAL WINDING DOWN QUICKLY...

.DISCUSSION...

Through tonight:

The passing mid/upper shortwave will continue to provide healthy mid
level lapse rates and spark off thunderstorms over the northeastern
quadrant of the area over the next few hours. The main severe threat
with these storms will be large hail. Otherwise, much drier mid
level air is moving into the region and the triggering shortwave is
also soon to depart, bringing a quick end to the storm threat
tonight. We will continue to peel back the Tornado Watch within the
next hour or two, and should have it canceled before the currently
planned expiration time of 5 pm.

With the front remaining west of the area tonight, considerable low
level moisture will still be around to promote fog and low stratus
development mainly after midnight. Some of this fog could be locally
dense, especially across the southeastern portion of the area, so we
have added mention of a limited threat to the HWO and graphics. /DL/

Wednesday through early next week:

Tomorrow looks to be a very warm day with the main cold front
associated with this current storm system not actually coming south
into the region until tomorrow evening. Ahead of the front low to mid
level flow will be from the west and southwest, which will be a
perfect vector for maximum mixing and heating once morning lower
clouds and fog break up. Rose high temperatures a bit over blended
guidance and readings hitting 80 degrees will definitely be possible
in spots.

Late tomorrow afternoon into tomorrow evening expect the actual
modified arctic cold front to push quickly south into the region and
then clear south of the area late in the night. Latest model
consensus is trending more impressive (read, colder) with this front
and now the temporarily chilly shot it will give us will certainly be
quite noticeable. Along the front there still seems be a chance of a
few showers (or maybe even a storm) popping up along the cold front
in the evening, but primarily in the northeast to east-central parts
of MS. There is a non-zero risk that any storms that form could have
access to enough instability and shear to become briefly potent.
However, at this point the thinking is that atmospheric lift will not
be enough in our region to allow storms to maximize their potential
and will hold off on including any mention of a severe risk in the
HWO.

Temperatures on Thursday, in the wake of the cold front, will remain
in the 50s in most areas, even with mostly sunny skies. North winds
will be gusty and bring a bit of a wind chill, but in actuality the
cold will only be slightly below average for early February. Looking
increasingly like locations at least in central and northern zones
will have a shot at getting down to freezing again Thursday night.

The brief reminder that the calendar still says February will quickly
be a thing of the past as we go through the end of the week. Winds
will turn around to the south as the modified arctic high moves off
to the east and building ridging aloft will help boost temperatures
back up well above normal. Enough moisture will be entering back into
the region from the south to bring slight chances of showers back
into the forecast by Saturday (mainly in northwestern zones), with
overall chances gradually increasing before the weekend is out as
another front approaches slowly from the northwest. Current model
consensus suggests this front could stall as it gets into the region
and bring widespread unsettled conditions through the first part of
next week. This will be something to monitor as we go through the
next few days. /BB/

&&

.AVIATION...
18Z TAF discussion:
Broken/overcast MVFR to low end VFR ceilings exist across the area
this afternoon. Scattered to numerous SHRA/TSRA will continue roughly
along and east of the Natchez Trace through mid afternoon, moving out
of the area by sunset. Brief lower visbys/ceilings will be possible
with individual storms, and some storms may produce large hail and 50
kt wind gusts. Behind the storms, VFR conditions are expected
through the early evening, but then low clouds and some fog are
expected to redevelop overnight across the south half of the area
with IFR/LIFR conditions possible, spreading northward toward
daybreak. Visibilities/ceilings will improve beginning by mid morning
and continuing into the middle of the day. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       58  80  44  57 /   6   8  19   1
Meridian      58  78  43  58 /  18  12  24   2
Vicksburg     56  80  43  55 /   5   7   8   1
Hattiesburg   61  80  49  64 /  13  12  12   1
Natchez       60  80  47  60 /  10   9   7   1
Greenville    52  77  37  49 /   4   9   6   1
Greenwood     55  77  37  51 /   6  13  14   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/BB
Hazardous weather outlook, Feb 7, 2:55 PM CST, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
255 PM CST Tue Feb 7 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036-
040>042-047-048-053>055-059-060-082100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne-
Copiah-Simpson-Jefferson-Adams-
255 PM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ030>033-037>039-043>045-049-050-082100-
Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Madison MS-
Leake-Neshoba-Rankin-Scott-
255 PM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of northeast and
east central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Through the remainder of this afternoon

Severe thunderstorms are possible through late this afternoon. Hail
to around golfball size and damaging winds are the primary threats.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ046-051-052-056>058-082100-
Kemper-Newton-Lauderdale-Smith-Jasper-Clarke-
255 PM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Through the remainder of this afternoon

FOG
THREAT...Limited
TIMING...Midnight tonight through mid morning Wednesday

Severe thunderstorms are possible through late this afternoon. Hail
to around golfball size and damaging winds are the primary threats.

(www.weather.gov/images/jan/graphicast/image1.png)

Patchy dense fog will be possible beginning late tonight across
portions of south and east Mississippi. Visibilities are expected
to improve by mid morning.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ061>066-072>074-082100-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
255 PM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of and south
central and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

FOG
THREAT...Limited
TIMING...Midnight tonight through mid morning Wednesday

Patchy dense fog will be possible beginning late tonight across
portions of south and east Mississippi. Visibilities are expected
to improve by mid morning.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
Extreme...Confident in severe thunderstorms with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Significant...Severe thunderstorms possible with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Elevated...Confident in severe thunderstorms with winds gusts of
 60 mph or greater and/or 1 inch diameter or larger hail.
Limited...Severe thunderstorms possible with wind gusts of 60
 mph or greater and/or 1 inch diameter or larger hail.

*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
 mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
 possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
 mile possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe

Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Feb 7, 4:45 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             LAKE                    32.34N 89.33W
02/07/2017  E2.00 INCH       SCOTT              MS   PUBLIC

&&

DL
Local storm report, Feb 7, 4:46 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          4 SE HILLSBORO          32.42N 89.46W
02/07/2017                   SCOTT              MS   EMERGENCY MNGR

            HOUSE DAMAGED ON SOUTH LITTLE RIVER ROAD NEAR HWY 35.
            SEVERAL TREES AND POWERLINES DOWN ALONG HWY 35 AND HWY
            21.

&&
Local storm report, Feb 7, 4:53 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             HARPERVILLE             32.49N 89.49W
02/07/2017  E1.00 INCH       SCOTT              MS   PUBLIC

&&

DL
Special weather statement, Feb 7, 4:57 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
457 PM CST TUE FEB 7 2017

MSZ027-028-036-037-080000-
Attala MS-Carroll MS-Holmes MS-Montgomery MS-
457 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
NORTHEASTERN ATTALA...SOUTHEASTERN CARROLL AND NORTHEASTERN HOLMES
COUNTIES UNTIL 600 PM CST...

At 457 PM CST, Meteorologists were tracking a strong thunderstorm
near Emory, or 9 miles southeast of Black Hawk, moving east at 25
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Vaiden around 515 PM CST.
  Poplar Creek around 540 PM CST.

Other locations impacted by this storm include West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3316 8990 3333 8994 3343 8947 3318 8946
TIME...MOT...LOC 2257Z 256DEG 23KT 3326 8986

22
Special weather statement, Feb 7, 5:00 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
500 PM CST TUE FEB 7 2017

MSZ045-046-051-052-072330-
Newton MS-Lauderdale MS-Neshoba MS-Kemper MS-
500 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA...
NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER
COUNTIES UNTIL 530 PM CST...

At 500 PM CST, Meteorologists were tracking a strong thunderstorm
over House, or 11 miles southeast of Philadelphia, moving southeast
at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Herbert Springs around 510 PM CST.
  Damascus around 515 PM CST.
  Duffee around 520 PM CST.
  Martin around 525 PM CST.
  Collinsville and Prismatic around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CST for east central
Mississippi.

LAT...LON 3240 8891 3260 8904 3274 8895 3264 8868
TIME...MOT...LOC 2300Z 303DEG 24KT 3265 8899

NF
Local storm report, Feb 7, 5:08 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             2 NNE SINGLETON         32.91N 89.52W
02/07/2017  E1.75 INCH       LEAKE              MS   PUBLIC

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 5:52 AM CSTSpecial Weather StatementJANCopiah23 min
Feb 7, 6:52 AM CSTSpecial Weather StatementJANSimpson38 min
Feb 7, 7:21 AM CSTSpecial Weather StatementJANNeshoba24 min
Feb 7, 7:58 AM CSTSpecial Weather StatementJANCovington32 min
Feb 7, 8:15 AM CSTSpecial Weather StatementJANMarion30 min
Feb 7, 8:22 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion29 min
Feb 7, 8:59 AM CSTSpecial Weather StatementJANMarion31 min
Feb 7, 9:21 AM CSTSpecial Weather StatementJANJones24 min
Feb 7, 9:22 AM CSTRiver Flood WarningJANAttala, Holmes5 days
Feb 7, 10:24 AM CSTSpecial Weather StatementJANMarion51 min
Feb 7, 10:36 AM CSTTornado WarningJANLamar, Marion54 min
Feb 7, 11:15 AM CSTTornado WarningJANForrest, Lamar23 min
Feb 7, 11:24 AM CSTSpecial Weather StatementJANHinds36 min
Feb 7, 11:41 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin64 min
Feb 7, 11:59 AM CSTSpecial Weather StatementJANLeake31 min
Feb 7, 12:08 PM CSTSevere Thunderstorm WarningJANJasper, Smith52 min
Feb 7, 12:14 PM CSTSpecial Weather StatementJANHinds31 min
Feb 7, 12:18 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson41 min
Feb 7, 12:39 PM CSTSevere Thunderstorm WarningJANRankin, Scott66 min
Feb 7, 12:41 PM CSTSpecial Weather StatementJANChoctaw19 min
Feb 7, 1:03 PM CSTSpecial Weather StatementJANLeake27 min
Feb 7, 1:19 PM CSTSevere Thunderstorm WarningJANRankin41 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANNewton, Scott19 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANRankin19 min
Feb 7, 1:51 PM CSTSpecial Weather StatementJANKemper39 min
Feb 7, 1:53 PM CSTSpecial Weather StatementJANClarke22 min
Feb 7, 2:22 PM CSTSpecial Weather StatementJANMontgomery38 min
Feb 7, 2:31 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Scott44 min
Feb 7, 2:35 PM CSTSpecial Weather StatementJANNeshoba25 min
Feb 7, 3:00 PM CSTSpecial Weather StatementJANAttala30 min
Feb 7, 3:07 PM CSTSpecial Weather StatementJANNeshoba38 min
Feb 7, 3:19 PM CSTSpecial Weather StatementJANWinston41 min
Feb 7, 3:25 PM CSTSevere Thunderstorm WarningJANAttala, Leake50 min
Feb 7, 3:30 PM CSTSevere Thunderstorm WarningJANScott45 min
Feb 7, 3:54 PM CSTTornado WarningJANScott54 min
Feb 7, 4:09 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba66 min
Feb 7, 4:27 PM CSTTornado WarningJANJasper, Newton63 min
Feb 7, 4:57 PM CSTSpecial Weather StatementJANMontgomery63 min
Feb 7, 5:00 PM CSTSpecial Weather StatementJANLauderdale30 min
Feb 7, 5:23 PM CSTTornado Warning Tornado observedJANClarke, Jasper67 min
Feb 7, 5:25 PM CSTSpecial Weather StatementJANScott50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.